Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Infant has itching, rashes on body, diagnosed with eczema, prescribed with myteka pack, has diarrhea since. Advise?

Hello doctor. My question is, my baby is 11months old now. When she s born there was some spots on her chicks and legs, as per the dr, it was Ethiopic allergy . Later it was removing with use of some medicine. Now again few days ago she starts itching and the rashing spots appear on her face, arm and legs. I took her again to doctor. The dr says this is eczema , infections, mild puller. The dry gave her myteka packet, once a day mixed in food. Since I started the myteka my baby is on very loose mort ions. My question is, basically myteka is given to relief asthma . What is the link between use of myteka and relief of Eczema? I need your guide ness to remove or control my 11 months old baby girl Eczema. Her current body weight is only 8kgs. How can I improve her body weight and health? Her skin is very dry.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
For eczema or atopic allergy in the skin use only external preparations -mild emollients in the early stages and very small amount of steroids as cream if severe along with some antihistamine syrup if there is itching.Drybskin is common in this condition.Do not use soap or powder on the body.If you do not have family historynofballergy your child winlmprove by 2 years of age.Avoid citrus fruits like oranges.Loose stools may stop once you stop these medicines.Good luck
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor